Childhood Diseases

Posted by: Lilian | 2009-08-11



My 11 month old had diarrhea and we took her to a pharmacist 2 days and they suggested we give her probiotic. I made her a bottle and added the sachet as per the instruction on the sachet. Just after 30 minutes she had this reaction like ring worm of some sort on the face and the body and she was itching. We gave her allergex and it seemed to come her down. The reaction is on and off. But since this morning we haven' t seen any signs of it. Could it be the probiotic or something else

Expert's Reply



It seems that the probiotic has caused this allergic reaction known as urticaria in your baby. Do not give her any more of this kind of probiotic.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Lilian | 2009-08-24

Dear Doc. I wrote to you weeks ago regarding my 11 month who seemed to have reacted when we gave her probiotic because of diarrhea. The reaction seems to come back during the day. If she' s sleeping on the side, the side that is face down will have a reaction and whole body will be itchy and she only gets comfort when we give her allergex. This seems to happen almost everyday and i' m afraid that if we continue giving her allergex everyday, would it not cause her sleepy and weak? what could be the cause? could be her formula (NAN PERLAGON)? Is it still too early to change her formula becuase she is almost 12 months? We don' t have any plants, pets or anything.

Reply to Lilian

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.